# SDR VNAA2011010600018

- Difficulty date: December 30, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 15,398 hours, 16,141 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1776A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 15,398 hours, 16,141 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREE MESSAGE AND NOSE GEAR NOT RETRACTING ON TAKEOFF FROM CLT.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT, REMOVED AND REPLACED THE NOSE LANDING GEAR PRIORITY VALVE AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
